# SDR SWAA2024102835645

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITING LOCATED STA 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-572022<[01] REPLACED FITING LOCATED STA 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 #DWG: 149A8103 SHEET: 7 REV: A AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED FITING LOCATED STA 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 #DWG: 149A8103 SHEET: 7 REV: A AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNS OFF BELOW. COMPLETED
